# SDR SWIA200717777

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 31,987 hours, 41,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT MID FUSELAGE STATION BETWEEN FRAMES 21 LEFT AND 21 RIGHT, DISCOVERED DURING C-CHECK INSPECTION.  FABRICATED AND INSTALLED DOUBLER FILLER PER EMBRAER AUTHORIZED REPAIR 1C 2007-120/00663 DATED 1/28/07 AND RII 53-800-1000.
